# SDR SWAA2012122810933

- Difficulty date: December 24, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 58,949 hours, 48,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: BAC1406
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ANGLE CRACKED AT LEFT WING STA 545 AFT OF AILERON SPRING.  REMOVED AND REPLACED ANGLE PER SRM 51-10-02, 51-40-02.
